# SDR AWXA9900380

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Switch
- Part number: 211C223212
- Condition: Leaking
- Location: Lt Hyd Sys
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, LT SYS QTY ZERO.  PERFORMED QRH PROCEDURES, PRESS REMAINED IN L/G SYS.  FOUND PRESS SWITCH LEAKING. REMOVED AND REPLACED PRESS SWITCH AND UNION AS REQUIRED.  RESERVICED, LEAK CHECKED OK.
